# SDR SWAA2023101101388

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE FLOOR SUPPORT ANGLE AT STATION 500I FROM LBL 24 TO RBL 24 HAS NUMEROUS AREAS OF CORROSION.<[01] BLENDED AREAS OF CORROSION ON FWD CARGO BAY; THE FLOOR SUPPORT ANGLE AT STATION 500I FROM LBL 24 TO RBL 24; BLENDS ARE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.;[02] BLENDED AREAS OF CORROSION ON FWD CARGO BAY; THE FLOOR SUPPORT ANGLE AT STATION 500I FROM LBL 24 TO RBL 24; BLENDS ARE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.;[03] REJECT: STEP #1 INDICATES WORKED PERFORMED BUT IS MISSING CERTIFYING SIGNATURE AND REFERENCE LISTED FOR THE WORK ACCOMPLISHED AS REQUIRED PER MPM 52.02.01.01 AND 51.03.01. SEE FAULT TTG8Q00NMDV0 FOR REJECTION FOUND FAULT.;[04] REMOVED AND INSTALLED NEW FWD CARGO FLOOR SUPPORT ANGLE AT STATION 500I FROM LBL 24 TO RBL 24. PER SRM 51-10-02 AND 51-40-02.
